# SDR CALA2015122494915

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 96,322 hours, 15,035 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH LIGHT BURNING ODOR NOTED.  SMOKE ALARM IN LAVATORY 2R WENT OFF, NO APPARENT FIRE.  CAPTAIN STATES MID RT LAVATORY IS WHERE SMOKE DETECTOR ACTIVATED.  INSPECTED LAVATORY WATER HEATER, LAVATORY ASSEMBLY, ASSEMBLY ELEC COMPONENTS FOR ANY SIGN OF DAMAGE, NONE FOUND.  AREA ABOVE LAVATORY CHECKED, ALL OK.  FOUND 1 LIGHT TUBE WITH END CAP DE-ATTACHED, VISUAL EVIDENCE OF ARCING & ELEC SMELL IN END CAP, BOTH TUBES REPLACED IAW AMM 33-26-00.  ALL OPERATIONS OK.
